Academic Journals Database
Disseminating quality controlled scientific knowledge

Mixed Moduli of Smoothness in L_p, 1 < p < ∞: A Survey

ADD TO MY LIST
 
Author(s): M. K. Potapov | B. V. Simonov | S. Yu. Tikhonov

Journal: Surveys in Approximation Theory
ISSN 1555-578X

Volume: 8;
Start page: 1;
Date: 2013;
Original page

Keywords: Mixed fractional moduli of smoothness | fractional K-functionals | "angular" approximation | Fourier sums | Fourier coefficients | sharp Jackson | Marchaud | and Ul'yanov inequalities

ABSTRACT
In this paper we survey recent developments over the last 25 years on the mixed fractional moduli of smoothness of periodic functions from L_p, 1 < p < ∞. In particular, the paper includes monotonicity properties, equivalence and realization results, sharp Jackson, Marchaud, and Ul'yanov inequalities, interrelations between the moduli of smoothness, the Fourier coefficients, and "angular" approximation. The sharpness of the results presented is discussed
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Rapperswil
Tango Rapperswil